| Model Number |
30001000001130012 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the customer's report was verified and the pace encoder cable assembly was replaced to remedy the reported problem.No emerging trend based on similar reports.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device's pacer rate was not adjustable.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.